Viberzi has really been wonderful the last few months. Changed my urge to run to the bathroom several times a day! Recently I have been experiencing dizziness and light headed feelings. I was on vacation and became extremely dizzy (1st time) and thought it might be due to sun burn and dehydration. I went to the ER and had some blood work done and they gave me fluids. I did the ER because I knew they would get results fast and I was on vacation. With that said, they said my labs pointed to dehydration. I am home now, hydrating, and paddle boarding again and tonight I felt a bit light headed again. Been getting little lightheaded feeling every so often. Is this common with Viberzi? Do I need to double my fluid intake now? I love the pill but I can't function if my head isn't right. Thanks to any and all who answer this.
- Viberzi Information for Consumers
- Viberzi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viberzi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Viberzi - Does anyone who has had a total colectomy had issues with this? Yes it has slowed me down?
Posted 2 Sep 2016 • 0 answers
Irritable Bowel Syndrome - I just started viberzi. Today is my 3rd day. I notice I get stomach pain?
Posted 22 Oct 2016 • 0 answers
Posted 17 Feb 2017 • 2 answers
Posted 14 Jun 2017 • 0 answers
Posted 21 Dec 2017 • 0 answers